Pheniramine aminosalicylate overdosage.

Reversal of delirium and choreiform movements with Tacrine treatment.

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)313
Number of pages1
JournalArchives of Neurology
Volume34
Publication statusPublished - 1977

Cite this

@article{384002bcf1304fce99aab6ce5e3098f0,
title = "Pheniramine aminosalicylate overdosage.: Reversal of delirium and choreiform movements with Tacrine treatment.",
author = "George Mendelson",
year = "1977",
language = "English",
volume = "34",
pages = "313",
journal = "Archives of Neurology",
issn = "0003-9942",

}

Pheniramine aminosalicylate overdosage. Reversal of delirium and choreiform movements with Tacrine treatment. / Mendelson, George.

In: Archives of Neurology, Vol. 34, 1977, p. 313.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Pheniramine aminosalicylate overdosage.

T2 - Reversal of delirium and choreiform movements with Tacrine treatment.

AU - Mendelson, George

PY - 1977

Y1 - 1977

M3 - Article

VL - 34

SP - 313

JO - Archives of Neurology

JF - Archives of Neurology

SN - 0003-9942

ER -